MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175210P0
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4117) based on the initial information received, the device is not accessible as it remained implanted in the patient.(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 23l01.(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(4111/3233) further information regarding the patient history and the surgery procedure have been requested in order to better understand the event and determine the root cause of the reported incident.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.H3 other text : 4117 - the involved graft remained implanted.
 
Event or Problem Description
It was reported to intervascular that during an aortic aneurysm repair, after the implantation of the graft, blood was leaking though the graft.The graft was wrapped with surgicell product, and the bleeding stopped.There was no patient injury.The surgery was delayed due to trouble shooting and wrapping surgicell around graft.Patient identifiers and medical history unknown.No other concomitant products used.No medical follow up needed.
 
Additional Manufacturer Narrative
Corrected data : on block h6, medical device problem code "2975" was updated to "2993" following the investigation.Addtl mfg narrative: (4111/3221) several attempts have been made to contact the surgeon, however, no additionnal information was provided.(3331/213) waterpermeability testings are performed as part of the sterilization batch product manufacturing control.The results for hemashield platinum woven prothesis with a diameters < 18mm of the sterilization batch 23l01 have been reviewed.It shows a result whithin the specifications and it concluded that no particular trend have been observed.(4112) the case and its investigation have been reviewed by the medical affairs department whose conclusion is provided below: "the medical history and coagulation profile of the patient, additional information regarding the bleeding including a more precise location or the amount of blood loss, and a description of the surgeon¿s previous experience with this device were not provided.Multiple attempts were made by medial affairs to contact the surgeon unsuccessfully.Due to the lack of information provided, and without the analysis of the device, a definitive conclusion cannot be reached." (4315)the investigation performed, based on the investigation findings and the medical review, does not lead to a clear conclusion about the cause of the reported adverse event, due to the inability to analyze the actual involved device and to the lack of information provided.(22) it should be noted that as per the product instructions for use, bleeding event is a potential complication which may occur in conjunction with the use of vascular prosthesis.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key19236323
Report Number1640201-2024-00004
Device Sequence Number7996988
Product Code MAL
UDI-Device Identifier00384401018155
UDI-Public(01)00384401018155
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175210P0
Device Catalogue NumberM00202175210P0
Device Lot Number23L01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SURGICELL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown